Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 71–79 (Mi zvmmf6582)  

Some numerical methods for the solution of stiff systems of ordinary differential equations

A. N. Zavorin, I. J. Hesina

Riga

Full text: PDF file (1191 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 89–99

Bibliographic databases:

UDC: 518:517.91/.94
MSC: 65L05
Received: 18.10.1971
Revised: 03.03.1972

Citation: A. N. Zavorin, I. J. Hesina, “Some numerical methods for the solution of stiff systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 71–79; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 89–99

Citation in format AMSBIB
\Bibitem{ZavHes73}
\by A.~N.~Zavorin, I.~J.~Hesina
\paper Some numerical methods for the solution of stiff systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 71--79
\mathnet{http://mi.mathnet.ru/zvmmf6582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324908}
\zmath{https://zbmath.org/?q=an:0356.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 89--99
\crossref{https://doi.org/10.1016/0041-5553(74)90007-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6582
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021